# SDR CALA2023090402679

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Sta 294.5 -312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR INTERCOSTAL LOCATED AT STA 294.5 -312 LBL 15 HAS CORROSION, TRANSCRIBED FROM HAECO GSO N/R 928824 7 REMOVED AND REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02 AND BOEING DWG 141A4600 REV N. HAECO GSO MECH V901143 INSP QC194
